# SDR COMA9860163

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Brackets
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 48 MONTH INSPECTION TASK 002-53-310-501, ATTACH BRACKETS AT PRESSURE BULKHEAD 621 LEFT AND RIGHT ARE CRACKED.  REPLACED BRACKETS.
